# SDR FDEA202012063048

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,049 hours, 38,472 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146N38212
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER CLIP AT S30 STA 1616 TO STA 1623 SEPARTED FROM SKIN AND HAS SHEARED FASTENERS AND SURFACE CORROSION.  REMOVED AND REPLACED SPLICE STA 1616 TO STA 1623 S-30, IAW SRM 51-40-02 AND DWG 146N3821.  MAJOR REPAIR.
